# SDR DHL99724005

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727225
- Aircraft serial: 19862
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION, O/B INDICATION NOT IN WHITE ARC, I/B FLAP RETRACTION WELL OUT OF ARC AT 2 DEGREE FLAPS UP.  OPS CHECK FLAPS AT ALL SETTINGS, INDICATOR FAILED COMPLETELY.  REMOVED AND REPLACED INDICATOR, I/B FLAPS OPERATED NORMAL PER MM 27-81.
